A delay-dependent approach to robust stability for uncertain stochastic neural networks with time-varying delay

Chien-Yu Lu, Chin-Wen Liao, Koan Yuh Chang, Wen Jer Chang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

This paper investigates the global delay-dependent robust stability in the mean square for uncertain stochastic neural networks with time-varying delay. The activation functions are assumed to be globally Lipschitz continuous. Based on a linear matrix inequality approach, globally delay-dependent robust stability criterion is derived by introducing some relaxation matrices which, when chosen properly, lead to a less conservative result. Two numerical examples are given to illustrate the effectiveness of the method.

Original languageEnglish
Pages (from-to)77-83
Number of pages7
JournalJournal of Marine Science and Technology
Volume18
Issue number1
Publication statusPublished - 2010 Feb 1

All Science Journal Classification (ASJC) codes

  • Oceanography
  • Ocean Engineering
  • Mechanics of Materials
  • Mechanical Engineering

Fingerprint Dive into the research topics of 'A delay-dependent approach to robust stability for uncertain stochastic neural networks with time-varying delay'. Together they form a unique fingerprint.

  • Cite this